Cookies?
Library Header Image
LSE Research Online LSE Library Services

An analysis of transformations for additive nonparametric regression

Linton, Oliver, Chen, R, Wang, N and Hardle, W (1997) An analysis of transformations for additive nonparametric regression. Journal of the American Statistical Association, 92 (440). pp. 1512-1521. ISSN 0162-1459

Full text not available from this repository.

Item Type: Article
Official URL: http://links.jstor.org/sici?sici=0162-1459%2819971...
Sets: Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 27 Apr 2007
URL: http://eprints.lse.ac.uk/1278/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only